# SDR CHQA200800098

- Difficulty date: May 25, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7356
- Aircraft time: 18,039 hours, 15,156 cycles
- Engine: Ge CF343B1
- Engine time: 11,162 hours, 9,635 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D1009
- Part serial: 1493B
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Part time: 18,037 hours, 15,156 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5621, CMH TO IAH, WHILE DESCENDING THROUGH 10,000 FT, FLAPS FAIL APPEARED ON EICAS WITHOUT THE FLAPS BEING ACTUATED.  THE FLIGHT CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO THE LEFT BRAKE POSITION SENSING UNIT.  THE SENSING UNIT WAS REPLACED AND THE FLAP SYSTEM OPERATED NORMALLY.
